# SDR UALA2012092105344

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 46,356 hours, 33,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT, AFT FRAME CRACKED AT INBOARD RADIUS ABOVE LOWER STOP FITTING AND IN WEB INBOARD OF FITTING AT UPPER BOLT REF NR12637-1400-0001.  REMOVED DAMAGE.  FABRICATED & INSTALLED EXTERNAL NESTED ANGLE & FILLER REPAIR REF MM 53-30-75.
